# SDR DALA2021052502891

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 49,040 hours, 25,164 cycles
- System (JASC): 2300 · Communications System
- Part: Power Supply
- Condition: Odor
- Location: Seat Row 2dc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 - ACRID CHEMICAL SMELL IN FC CABIN COMING FROM MONITORS IN ROW 2 C/D/F. CORRECTIVE ACTION: R/R POWER OUTLET AT SEATS ROW 2 D,C PER A319 AMM 23-81. R/R IFE BOX AND POWER SUPPLY UNIT. (7509698).
